Hello I recently made an idiotic decision to abruptly stop taking lexapro after six months of taking it then tried 20mg of fluoxetine for 7 days I am feeling horrible withdrawal effects and just want to go back onto the Lexapro. I am just worried if I do am I risking serotonin syndrome my doctor told me its fluoxetine or nothing but I cannot take the fluoxetine im terrified of it and I am terrified of how I am feeling now.
Take a deep breath and calm down. SS is a bit overrated in my opinion. Im on 4 SSRI medications and have been for years. If your only going to be taking Lexapro and not Prozac, I would say go ahead.
I'm a inactive RN, so I must follow this up with; this is my suggestion/opinion only and should not be used to replace medical advice. Please call or see your Dr ASAP. If you think you are having an emergency, please call 911!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2014 • 2 answers
Posted 12 Sep 2014 • 2 answers
Posted 28 Nov 2015 • 1 answer
Posted 4 Oct 2017 • 1 answer
Posted 30 Oct 2017 • 1 answer